Alert archive / Wyoming / Winter Storm Watches in 2012
Winter Storm Watch 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm watch at Dec 23, 2012, 2:04 AM MST for Albany County, Carbon County, Wyoming. It took effect at Dec 24, 2012, 12:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 23, 2012, 2:04 AM MST (09:04 UTC)
- In effect from
- Dec 24, 2012, 12:00 AM MST
- Expired
- Dec 23, 2012, 12:53 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3603 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
206 WWUS45 KCYS 230904 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 204 AM MST SUN DEC 23 2012 ...A PACIFIC STORM SYSTEM WILL IMPACT THE REGION BEGINNING LATE TONIGHT THROUGH EARLY TUESDAY MORNING... .A STORM SYSTEM IS EXPECTED TO MOVE ONSHORE ALONG THE PACIFIC NORTHWEST COASTLINE TODAY AND TONIGHT. THIS SYSTEM WILL THEN TRACK SOUTHEAST ACROSS THE NORTHERN AND CENTRAL ROCKIES...RESULTING IN LIGHT TO MODERATE SNOWFALL ACROSS THE MOUNTAINS OF SOUTHEAST WYOMING. WYZ112-114-232300- /O.NEW.KCYS.WS.A.0009.121224T0700Z-121225T1600Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 204 AM MST SUN DEC 23 2012 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TIMING...LIGHT SNOW WILL BEGIN TO FALL IN THE HIGHER MOUNTAINS LATE TONIGHT. PERIODS OF SNOW WILL CONTINUE THROUGH MONDAY NIGHT BEFORE TAPERING OFF BY TUESDAY MORNING. * TOTAL SNOW ACCUMULATIONS...STORM TOTAL SNOWFALL BETWEEN 7 TO 14 INCHES POSSIBLE THROUGH LATE TUESDAY MORNING. * WINDS/VISIBILITIES...WESTERLY WINDS BETWEEN 15 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY MONDAY BEFORE WINDS DIMINISH LATE AND SHIFT INTO THE NORTH MONDAY NIGHT. BLOWING AND DRIFTING SNOW IS NOT EXPECTED TO BE A MAJOR IMPACT WITH THIS STORM. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE AT TIMES IN LOCALLY HEAVY BANDS OF SNOW. * IMPACTS...PRIMARILY TRAVEL DIFFICULTIES IN THE WATCH AREA DUE TO FALLING SNOW...AND SOME BLOWING SNOW ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TT
1 follow-up statement
360 WWUS45 KCYS 231953 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1253 PM MST SUN DEC 23 2012 ...A PACIFIC STORM SYSTEM WILL IMPACT THE REGION LATE TONIGHT THROUGH EARLY TUESDAY MORNING... .A STORM SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST THROUGH MONDAY. THIS SYSTEM WILL THEN TRACK SOUTHEAST ACROSS THE NORTHERN AND CENTRAL ROCKIES...RESULTING IN LIGHT TO MODERATE SNOWFALL ACROSS THE SNOWY AND SIERRA MADRE RANGES AS WELL AS SOUTHWEST CARBON COUNTY. SNOW WILL DIMINISH ON CHRISTMAS MORNING. WYZ112-114-241200- /O.UPG.KCYS.WS.A.0009.121224T0700Z-121225T1600Z/ /O.NEW.KCYS.WW.Y.0023.121224T1000Z-121225T1300Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1253 PM MST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM MONDAY TO 6 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 6 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...LATE TONIGHT THROUGH EARLY TUESDAY MORNING. * TOTAL SNOW ACCUMULATIONS...8 TO 13 INCHES. * WINDS/VISIBILITIES...WEST WINDS BETWEEN 15 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY MONDAY BEFORE WINDS DIMINISH LATE AND SHIFT INTO THE NORTH MONDAY NIGHT. BLOWING AND DRIFTING SNOW IS NOT EXPECTED TO BE A MAJOR IMPACT WITH THIS STORM. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE AT TIMES IN LOCALLY HEAVY BANDS OF SNOW. * IMPACTS...TRAVEL AND OUTDOOR ACTIVITIES WILL BE DIFFICULT AND HAZARDOUS. ANY ROADS STILL OPEN WILL BE SNOW-PACKED AND SLICK. VISIBILITIES WILL SIGNIFICANTLY REDUCED IN THE WITHIN THE HEAVIEST SNOW BANDS. THOSE RECREATING INTO THE MOUNTAINS SHOULD BE PREPARED TO ENCOUNTER THESE HAZARDOUS WINTRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ111-241200- /O.NEW.KCYS.WW.Y.0023.121224T1300Z-121225T0700Z/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITIES OF...BAGGS...DIXON 1253 PM MST SUN DEC 23 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT MST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT MST MONDAY NIGHT. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES. * WINDS/VISIBILITIES...VISIBILITIES WILL BE REDUCED TO BELOW ONE MILE IN THE PERIODS OF HEAVIEST SNOW. * IMPACTS...CHRISTMAS TRAVEL WILL BE IMPACTED WITH AREA ROADWAYS BECOMING SLIPPERY AT TIMES ON CHRISTMAS EVE. THOSE TRAVELING THROUGH SOUTHWEST CARBON COUNTY ON MONDAY SHOULD BE PREPARED TO ENCOUNTER WINTRY TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ HAHN
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm watch went out at Dec 22, 10:50 PM MST, 3 hours 14 minutes earlier.
Area forecast discussion, Dec 22, 10:50 PM MST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1050 PM MST SAT DEC 22 2012 .UPDATE...AVIATION...06Z TAF ISSUANCE...VFR CONDITIONS ARE EXPECTED ACROSS MOST OF THE AREA THROUGH SUNDAY EVENING. THE EXCEPTION WILL BE IN THE MOUNTAINS WHERE LIGHT SNOW SHOWERS WILL BEGIN TONIGHT AND WILL OCCUR AT TIMES THROUGH THE DAY...OBSCURING THE PEAKS. ELSEWHERE...WILL SEE A DECK OF HIGH CLOUDS MOVE OVERHEAD AND GUSTY WINDS. WEST OF THE LARAMIE RANGE...WILL CONTINUE TO SEE WEST TO SOUTHWEST WINDS GUST 20 TO 30 KTS AT KLAR AND KRWL OVERNIGHT AND TOMORROW WITH STRONGER WINDS IN THE VCTY SNOWY RANGE. IN THE EAST...GENERALLY LIGHT WINDS OVERNIGHT WILL INCREASE THROUGH THE MORNING...WITH NORTHWEST WINDS GUSTING 25 TO 35 KTS THROUGH THE AFTERNOON. WINDS WILL BEGIN TO EASE OVERALL IN THE EARLY EVENING AS A WEAK FRONT SLIDES SOUTH ACROSS THE EASTERN PLAINS. RJM && .PREV DISCUSSION... /ISSUED 240 PM MST SAT DEC 22 2012/ SHORT TERM...TONIGHT THROUGH CHRISTMAS EVE... PROGRESSIVE PATTERN CONTINUES WITH TWO SHORTWAVES AFFECTING THE CWFA. THE FIRST WILL BRING THE POTENTIAL FOR STRONG WINDS LATER TONIGHT AND EARLY SUNDAY...WHILE THE SECOND SHORTWAVE WILL BRING A PERIOD OF LIGHT SNOW TO THE AREA MAINLY ON MONDAY NIGHT. SATELLITE PIX SHOW THE FIRST SHORTWAVE JUST NOW BEGINNING TO MOVE ONSHORE INTO NRN CALIFORNIA THIS AFTERNOON. LATEST MODEL OUTPUT TRACKS THIS SHORTWAVE INTO NRN NEVADA BY AROUND MIDNIGHT AND INTO WYOMING BY DAYBREAK ON SUNDAY. OUTSIDE OF A BRIEF PERIOD OF SNOWY/SIERRA MADRE SNOW ON SUNDAY MORNING...THIS FEATURE WILL BE DRY AS IT PASSES THROUGH. THE MAIN CONCERN WILL BE THE DEVELOPMENT OF STRONG WINDS IN PARTICULAR FOR THE ARLINGTON AREA LATE THIS EVENING THROUGH MIDDAY ON SUNDAY. LLVL H85/H7 HEIGHT DIFFERENCES INCH UP TO BETWEEN 50 AND 57 METERS LATE TONIGHT AND EARLY SUNDAY. MEANWHILE...H7 PROGS CLIMB INTO THE 50 TO 60 KNOT RANGE DURING THIS SAME TIMEFRAME. H3 JET STRUCTURE IS DEFINITELY NOT IDEAL AND WITH THE EARLY PORTION OF THE CONCERNED TIMEFRAME SPENT BENEATH THE LEADING EDGE OF MID-LEVEL SHORTWAVE...WOULD NOT POINT TO THE NECESSARY SUBSIDENCE TO SURFACE THESE STRONGER PROGD H7 WINDS. ADDITIONALLY...CLOSER TIME HEIGHT ANALYSIS OF PROGS SHOW THAT OF ALL THE WIND PRONE AREAS...ARLINGTON IS THE ONLY LOCATION THAT WILL LOSE ITS NOCTURNAL THERMAL INVERSION...PRESUMABLY AS A RESULT OF THE ENHANCE MIXING WITH THE APPROACH OF THE SHORTWAVE. SO...WITH LLVL GRADIENTS ON THE MARGINAL SIDE...LESS THAN IDEAL H3 JET STRUCTURE...AND A ANTICIPATED LLVL TEMPERATURE INVERSIONS AT VEDAUWOO AND BORDEAUX...HAVE OPTED TO ONLY UPGRADE TO A HIGH WIND WARNING IN THE ARLINGTON AREA. AM ACTUALLY MORE CONCERNED WITH THE STRONGEST WINDS OCCURRING IN THESE AREAS AROUND MIDDAY SUNDAY AS LLVLS MIX AND SUBSIDENCE ENSUES BEHIND MID-LEVEL TROUGH AXIS. OTHERWISE EXPECT A FAIR AMOUNT OF CLOUD-COVER ASSOCIATED WITH THE PASSING DISTURBANCE ON SUNDAY. THE SNOWIES/SIERRA MADRES MAY PICK UP A QUICK 2 TO 4 INCHES MAINLY SUNDAY MORNING AS THE SHORTWAVE PASSES OVERHEAD. EXPECT A COOLER DAY ON SUNDAY AS A SLIGHTLY COOLER AIR MASS FILTERS IN WITH THE SHORTWAVE. H7 TEMPERATURES OF AROUND -8C WILL YIELD MAINLY 20S WEST OF THE LARAMIE RANGE WITH UPPER 30S/LOW 40S ON THE EASTERN PLAINS WILL SEE A BRIEF TRANSITORY RIDGE PASSING THROUGH SUNDAY AFTERNOON AND EARLY SUNDAY NIGHT...WHICH SHOULD KEEP THE AREA DRY OUTSIDE OF THE MOUNTAINS. BY LATE SUNDAY NIGHT...PACIFIC MOISTURE WILL BEGIN TO MOVE BACK INTO THE CWFA IN ADVANCE OF THE SECOND SHORTWAVE. AS A RESULT...WILL SEE SNOW CHANCES INCREASE ESPECIALLY OVER THE MOUNTAINS WEST OF THE LARAMIE RANGE. SFC LOW WILL DEVELOP OVER COLORADO ON MONDAY WHICH WILL ALLOW ARCTIC BOUNDARY TO PULL UP STATIONARY ALONG THE LARAMIE RANGE. THE COMBINATION OF MOIST UPSLOPE FLOW ALONG WITH OROGRAPHIC ASCENT WILL SET THE STAGE FOR A PERIOD OF SNOW FOR ALL OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE MAINLY FALLING ON CHRISTMAS. SNOWFALL AMOUNTS OF 2 TO 4 INCHES LOOK TO BE A PRETTY GOOD BET ACROSS THE AREA CHRISTMAS EVEN...WITH 8 TO 12 INCHES OVER THE SNOWY AND SIERRA MADRE RANGES. TEMPERATURES WILL BE SIGNIFICANTLY COLDER ON CHRISTMAS EVE AS WELL...WITH LOWS FALLING INTO THE SINGLE DIGITS AND LIKELY BELOW ZERO OVER PORTIONS OF THE WESTERN NEBRASKA PANHANDLE. LONG TERM...CHRISTMAS DAY THROUGH SATURDAY... SOME LINGERING LIGHT SNOW OR FLURRIES OVER THE CWA CHRISTMAS MORNING SHOULD END BY AFTERNOON AS THE RESPONSIBLE UPPER SYSTEM PULLS EAST AND SFC UPSLOPE FLOW ENDS. COLD DAY EXPECTED CHRISTMAS AS SFC HIGH DROPS INTO THE NORTHERN AND CENTRAL PLAINS WITH HIGHS LIKELY NOT GETTING OUT OF THE TEENS. FORTUNATELY WINDS WILL BE LIGHT. QUITE COLD WEDS MORNING...ESPECIALLY WHERE THERE IS SNOW COVER WITH SOME BELOW ZERO TEMPS LIKELY...THEN WARMER IN THE AFTERNOON AS AN UPPER RIDGE SLIDES ACROSS THE REGION. ATTENTION THEN TURNS TO NEXT UPPER SYSTEM LATE WEDS THROUGH THURSDAY. THIS WILL EJECT EASTWARD ACROSS THE ROCKYS THURSDAY NIGHT AND OVER THE PLAINS FRIDAY AND SHOULD BRING ANOTHER ROUND OF SNOW TO THE CWA. ECMWF STRONGER THAN THE GFS AND SPINS UP A LEE CYCLONE OVER EASTERN COLORADO THURSDAY THEN MOVES IT EAST AND NORTHEAST FRIDAY. GFS NOT SHOWING THIS AT ALL THUS MUCH LESS ON ITS QPF FOR THE AREA. WILL CONTINUE IDEA OF LOW POPS OVER THE CWA FOR NOW AWAITING BETTER AGREEMENT. OTHERWISE COLDER AGAIN FRIDAY WITH MAINLY DRY CONDITIONS FRIDAY NIGHT AND SATURDAY OTHER THAN SOME MTN SNOW SHOWERS IN NW FLOW. FIRE WEATHER... MINIMAL FIRE WEATHER CONCERNS WITH COLD AIR IN PLACE. WINDS EXPECTED TO BECOME STRONG ACROSS SOUTHEAST WYOMING TONIGHT INTO SUNDAY MORNING WITH WIND GUSTS TO 60 MPH NEAR ARLINGTON. ACCUMULATING SNOW LOOKS TO BECOME WIDESPREAD MONDAY EVENING INTO TUESDAY AS A PACIFIC LOW PRESSURE SYSTEM TRACKS ACROSS COLORADO. VERY COLD TEMPERATURES ARE THEN EXPECTED FOR MID WEEK...PERSISTING INTO NEXT WEEKEND. ANOTHER SNOW EVENT LOOKS TO TAKE SHAPE THURSDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL NOON SUNDAY FOR WYZ110. NE...NONE. && SHORT TERM/FIRE WEATHER...HAHN LONG TERM...RE
Hazardous weather outlook, Dec 22, 3:47 PM MST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MST SAT DEC 22 2012 WYZ101>119-232300- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 347 PM MST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS WILL INCREASE TODAY AND TONIGHT AS A SURFACE PRESSURE GRADIENT INCREASES. WESTERLY WINDS MAY GUST AS HIGH AS 65 MPH LATE THIS EVENING NEAR ARLINGTON. A HIGH WIND WARNING IS IN EFFECT FROM 9 PM TONIGHT THROUGH NOON SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM SYSTEM WILL MOVE ACROSS SOUTHEAST WYOMING ON CHRISTMAS EVE. ACCUMULATING SNOW IS LIKELY WITH THIS SYSTEM ALONG WITH VERY COLD TEMPERATURES AND BRISK WINDS...POTENTIALLY IMPACTING HOLIDAY TRAVEL. PLEASE SEE THE SPECIAL WEATHER STATEMENT ISSUED FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-232300- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 347 PM MST SAT DEC 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE ON MONDAY NIGHT AND EARLY ON CHRISTMAS DAY. ACCUMULATING SNOW APPEARS TO BE LIKELY WITH THIS SYSTEM ALONG WITH MUCH COLDER TEMPERATURES ON CHRISTMAS DAY...POTENTIALLY IMPACTING HOLIDAY TRAVEL. PLEASE SEE THE SPECIAL WEATHER STATEMENT ISSUED FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 12:53 PM MST | Winter Weather Advisory | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 44 hr |
Nearby
Winter Storm Watches in Wyoming, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.